MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Model Number 95834 
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Respiratory Tract Infection (2420)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Clarification: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of "otitis media, sinusitis" and "pneumonia" are deemed not related to the device and are considered an unexpected adverse drug experience.
 
Event or Problem Description
Health professional reported injecting a patient in the left tear trough with 0.2 ml of juvéderm volbella® xc.Five months later, the patient was injected bilaterally in the tear troughs with 0.4 ml of juvéderm volbella® xc.Six months later, the patient presented with ¿induration and fullness¿ which further specified as "firm, non-tender, mildly erythematous, madly edematous area" in the injection sites.That day, the patient was treated with prednisone that they did not take and instead went to see their primary care physician.The next day, the patient was treated with a hyaluronidase/5fu/lidocaine blend.One week later, the patient reported that they were diagnosed with a "otitis media and sinusitis," deemed not related to the injection, and was treated with another hyaluronidase/5fu/lidocaine blend.One week later, the patient reported that they had "pneumonia," deemed not related to the injection.The patient was treated with another hyaluronidase/5fu/lidocaine blend.The events resolved, with a "lesion" being reported as resolved.This is the same event and the same patient reported under mdr id# 3005113652-2020-00671 (allergan complaint # (b)(4)).This mdr is being submitted for the first injection of suspect product, juvéderm volbella® xc.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key10795154
Report Number3005113652-2020-00642
Device Sequence Number16945057
Product Code LMH
UDI-Device Identifier10888628032460
UDI-Public10888628032460
Combination Product (Y/N)Y
Initial Reporter StateIL
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2019
Device Model Number95834 
Device Catalogue Number95834
Device Lot NumberV15LA70264
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR